# SDR AALA201808319036

- Difficulty date: August 30, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N153UW
- Make and model: Airbus A321-211
- Aircraft serial: 5594
- Aircraft time: 18,331 hours, 7,297 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT COVER AT THE L1 DOOR CAME OFF, AND WOULD NOT ATTACH.  MAINTENANCE REPLACED LIGHT COVER IAW AMM 33-51-00, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
